Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kdrvr

Retin-A Micro Peeling And Flaking!

Recommended Posts

How can I relieve my skin of this horrid flaking and peeling.. I`m basically at my wits end here. I moisturize every day and every night but to no avail my skin is still so FLAKY! I need to be able to wear make up and this has basically just ruined that.

I use RAM 0.1% every third night. The morning of the night after I use RAM I wash with cleanser and use a microfiber cloth to try and get the flakes off and it looks like its ok then. But AS SOON as I put concealer or foundation on my skin it flakes up in a huge mess. I really don`t know what to do at this point. I`ve been on this regime for 5 weeks.

any advice with peeling and flakiness would be so appreciated, thank you

Share this post


Link to post
Share on other sites

Hah, I used this stuff ONCE (same concentration) and broke out in hives all over - the hives have subsided now but my face is peeling all over as well, and it really is very embarrassing. I honestly just stopped using it once I... well, broke out in hives (pretty sure that's an allergic reaction right there), but is it possible you're using too high a concentration? I'm not sure what you can do about the peeling/flakiness except not to pull at your skin flaps, which will probably just slow down the healing process in the long run, and NOT to exfoliate because your skin is extremely tender/sensitive right now.

Also, I'd caution against using concealer/foundation because that is going to make a giant mess of things. Just... let it peel and put your vanity to the side for now (unless you're required to wear makeup for work or something, in which case I honestly have no idea). It'll be better for you in the long run.

Share this post


Link to post
Share on other sites

Hey, I use 0.025% which is 1/4th of your dosage. I haven't had any dryness or flaking but I do see results slowly but steady (without the IB and flaking) - maybe you should half your dosage by asking for 0.05 or even mixing some moisturizer with the RAM

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×